# SDR SWAA2022052397180

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BTW BS 312 TO BS 328 RBL 64 AND WL 208.1 FWD GALLEY AREA 2022-211504 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOC. BS 294 TO BS 328 RBL 64 AND WL 208.1 FWD GALLEY AREA; PART NUMBER USED 141A8312-5 PO 2022-143019 IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG:141A8310 SHEET 23 REV -;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOC. BS 294 TO BS 328 RBL 64 AND WL 208.1 FWD GALLEY AREA; PART NUMBER USED 141A8312-5 PO 2022-143019 IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG:141A8310 SHEET 23 REV - SEE INDIVIDUAL SING OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
